Mississippi, 2023

Damaging Winds and Lightning Strike in Mississippi, June 10 to 11, 2023

June 10 to 11, 2023 · NWS JAN · 21 events in 14 counties and zones

A mid-level shortwave trough moving across the Southern Plains triggered a line of thunderstorms to develop across Arkansas and Louisiana on June 10th. As these storms intensified and spread east into Mississippi during the afternoon hours, additional scattered strong to severe storms developed in the unstable air mass over Mississippi.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$647,000
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

A mid-level shortwave trough moving across the Southern Plains triggered a line of thunderstorms to develop across Arkansas and Louisiana on June 10th. As these storms intensified and spread east into Mississippi during the afternoon hours, additional scattered strong to severe storms developed in the unstable air mass over Mississippi. These thunderstorms produced hail and wind damage including some swaths of significant wind damage associated with microbursts.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 10, 11:38 AM CST, 17 minutes earlier.

Area forecast discussion, Jun 10, 11:38 AM CST, 17 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1238 PM CDT Sat Jun 10 2023

...New AVIATION...

.DISCUSSION...
Issued at 401 AM CDT Sat Jun 10 2023

Today and Tonight: early morning water vapor imagery/RAP analysis
had the large closed low that has been over the New England states
the last couple of days, north of Maine and into Canada. The upper
level trough axis associated with this low will continue shifting
east today and our northwest flow aloft early this morning will
become more zonal by afternoon. A shortwave trough within this
nearly zonal flow aloft will move over our CWA during peak heating
and enhance convection; some of which may become strong to severe.
The 00Z Saturday JAN sounding had a PWAT of 1.68in and PWATs are
expected to increase above an inch and three quarters this
afternoon. Early morning surface analysis showed dew points in the
upper 60s to lower 70s. Surface analysis had a weak ridge across the
Gulf coast from the east that is expected to result in a light
southerly wind today that will help maintain low level moisture
through the afternoon. Together these features are expected to lead
to a greater coverage of mainly afternoon and evening convection.
CAMs suggest that convection across our CWA will increase by noon
and to our west as the shortwave trough approaches. By mid afternoon
the convection to our west may become more organized and spread into
our CWA. This activity will bring a risk for damaging winds and
perhaps hail to quarter size. This activity is expected to continue
spreading east southeast across our CWA during the evening and
should dissipate or shift southeast of our southeast most zones
before midnight. Temperatures are expected to make it into the lower
90s at most locations before getting knocked down by convection. Our
lows tonight will run warmer than normal. /22/

Sunday through Monday...

The system should begin to track east out of Mississippi by Sunday
morning as a another closed low tracks south from Central Canada
into the Ohio River Valley. This should allow for a cold front to
push into our CWA by Sunday night. Some strong storms could occur
ahead of this front mainly along and north of the I-20 corridor.
With SBCAPE near 2500 J/kg, steep mid-level (700mb-500mb) lapse
rates around 6.5 C/km, and PWAT values near 1.62 inches, the
environment looks favorable for isolated severe convection. Because
of this, we will continue advertise a "Marginal" Risk for isolated
severe storms. Damaging wind gusts up to 60 mph along with hail up
to quarter size will the main hazards with this system. At the
moment, current model ensembles show a weak QPF signal stretching
across our forecast area. Overall, rainfall amounts should remain on
the lighter side across most of central Mississippi. Areas north of
I-20 could see rainfall amounts up to a half an inch where localized
downpours will be possible.

As the cold front shifts further south and stalls across the lower
Mississippi Valley late Monday afternoon, there is a possibility
that thunderstorms could redevelop south of I-20. After
collaborating with the Storm Prediction Center (SPC), we will
advertise a "Marginal" risk for isolated severe storms with damaging
wind gusts and quarter size hail being the primary hazards. The
closed low should begin to slowly track northeastward along with the
cold front and clearing out of our forecast area by late Monday
evening.

Tuesday through the weekend...

Out towards the west, a low pressure system centered across
California is slowly pushing eastward across the southwest CONUS. In
response to this, a ridge axis is tracking east across the Southern
Plains towards the southeast US. This should allow for warm gulf air
to settle across our CWA leading to increasing temperatures and
diurnal convection. Wednesday through Friday looks to be the hottest
days with afternoon highs forecasted to peak in the mid to upper 90s
across the southeast region. A couple of locations could see heat
indexes reaching 105. In response to this, we will continue to
advertise a "Limited" risk for heat stress mainly for the southwest
portion of our CWA. Make sure to stay hydrated and take frequent
breaks if working outdoors. /CRJ/

&&

.AVIATION...
(18Z TAFS)
Issued at 1229 PM CDT Sat Jun 10 2023

All TAF sits are VFR this afternoon and expect sites to remain VFR
through the evening hours. Showers/thunderstorms may bring brief
MVFR/IFR conditions to sites this afternoon into the evening
hours. Stratus will develop overnight bringing MVFR, possibly IFR
ceilings 09-15Z./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       93  68  91  70 /  70  50  50  60
Meridian      92  68  91  69 /  70  60  50  70
Vicksburg     94  70  92  71 /  70  50  40  60
Hattiesburg   94  69  92  71 /  80  70  40  30
Natchez       93  68  90  71 /  60  50  40  40
Greenville    91  69  90  68 /  80  30  60  60
Greenwood     91  70  90  68 /  80  40  70  70

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

/15
Hazardous weather outlook, Jun 10, 2:31 AM CST, 9 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
331 AM CDT Sat Jun 10 2023

ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-035-040>043-047>049-
053-054-059>062-110845-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Washington-
Humphreys-Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-
Claiborne-Copiah-Jefferson-Adams-Franklin MS-Lincoln-
331 AM CDT Sat Jun 10 2023

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, northwest
Mississippi, south central Mississippi, southwest Mississippi,
and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

Today through tonight, severe thunderstorms are possible. Some
thunderstorms could produce damaging winds to 60 mph and hail at
least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated severe thunderstorms capable of producing damaging wind
gusts and hail up to quarter size are possible Sunday afternoon
and early evening. The main potential for severe storms will be
across north Mississippi, northeastern Louisiana, and
southeastern Arkansas.

(https://www.weather.gov/images/jan/graphicast/2.png)

Isolated severe thunderstorms capable of producing damaging wind
gusts and hail up to quarter size are possible Monday afternoon
and early evening. The main potential for severe storms will be
across south Mississippi, and northeastern Louisiana.

(https://www.weather.gov/images/jan/graphicast/3.png)

Dangerous heat is possible within the region on Wednesday through
the rest of the week. Some areas can experience heat indexes up
to 105. This potential weather event is still several days away
and the timing  and impacts will likely be adjusted in later
forecasts.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday.

MSZ018-019-025>029-032-033-036>039-044>046-050>052-055>058-
063>066-072>074-110845-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-
Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Leake-Neshoba-
Kemper-Scott-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
331 AM CDT Sat Jun 10 2023

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
south central Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

Today through tonight, isolated severe thunderstorms are
possible. Some thunderstorms could produce damaging wind gusts
and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated severe thunderstorms capable of producing damaging wind
gusts and hail up to quarter size are possible Sunday afternoon
and early evening. The main potential for severe storms will be
across north Mississippi, northeastern Louisiana, and
southeastern Arkansas.

(https://www.weather.gov/images/jan/graphicast/2.png)

Isolated severe thunderstorms capable of producing damaging wind
gusts and hail up to quarter size are possible Monday afternoon
and early evening. The main potential for severe storms will be
across south Mississippi, and northeastern Louisiana.

(https://www.weather.gov/images/jan/graphicast/3.png)

Dangerous heat is possible within the region on Wednesday through
the rest of the week. Some areas can experience heat indexes up
to 105. This potential weather event is still several days away
and the timing  and impacts will likely be adjusted in later
forecasts.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday.

MSZ030-031-110845-
Clay-Lowndes-
331 AM CDT Sat Jun 10 2023

This hazardous weather outlook is for portions of northeast
Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated severe thunderstorms capable of producing damaging wind
gusts and hail up to quarter size are possible Sunday afternoon
and early evening. The main potential for severe storms will be
across north Mississippi, northeastern Louisiana, and
southeastern Arkansas.

(https://www.weather.gov/images/jan/graphicast/2.png)

Isolated severe thunderstorms capable of producing damaging wind
gusts and hail up to quarter size are possible Monday afternoon
and early evening. The main potential for severe storms will be
across south Mississippi, and northeastern Louisiana.

(https://www.weather.gov/images/jan/graphicast/3.png)

Dangerous heat is possible within the region on Wednesday through
the rest of the week. Some areas can experience heat indexes up
to 105. This potential weather event is still several days away
and the timing  and impacts will likely be adjusted in later
forecasts.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Sunday
through Sunday night.

97

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jun 10, 11:28 AM CST, 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
1228 PM CDT Sat Jun 10 2023

MSZ032-038-101815-
Winston MS-Choctaw MS-
1228 PM CDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of southeastern Choctaw
and central Winston Counties through 115 PM CDT...

At 1227 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mcmillan, or near Louisville, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Louisville around 1235 PM CDT.
  Millcreek around 115 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3306 8922 3324 8921 3328 8895 3304 8894
TIME...MOT...LOC 1727Z 271DEG 11KT 3315 8912

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

EC

The radar

The Columbus AFB radar (KGWX), 110 km away, was scanning. The volume nearest the first event began at 17:56 UTC.

Open the radar archive at this moment

Event by event

20 thunderstorm wind, 1 lightning. Local standard time, as filed.

Thunderstorm Wind, Winston

When
June 10, 11:55 AM CST
Where
Winston County, 1.08 mi WSW of Louisville
Measured
55 kt (63 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
33.123, -89.067

Trees were blown down on Warner Avenue and West Main Street.

Thunderstorm Wind, Holmes

When
June 10, 2:09 PM CST
Where
Holmes County, 0.58 mi E of Tchula
Measured
45 kt (52 mph) estimated gust
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
33.180, -90.220

A tree fell onto a vehicle in Tchula.

Thunderstorm Wind, Scott

When
June 10, 2:29 PM CST
Where
Scott County, 1.36 mi ENE of Homewood
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
32.240, -89.500

Several trees and power lines were blown down in the Homewood community.

Thunderstorm Wind, Scott

When
June 10, 2:55 PM CST
Where
Scott County, 0.42 mi SE of Lake
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
32.345, -89.326

Several trees and power lines were blown down near Lake.

Thunderstorm Wind, Choctaw

When
June 10, 3:05 PM CST
Where
Choctaw County, 0.35 mi W of Reform
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.431, -89.156

Two large tree limbs were blown down near MS Highway 15 and Reform Sturgis Rd.

Thunderstorm Wind, Issaquena

When
June 10, 3:06 PM CST
Where
Issaquena County, 0.9 mi NE of Valley Park
Measured
55 kt (63 mph) estimated gust
Property damage
$2,000
Reported by
NWS Employee
Coordinates
32.640, -90.860

Several trees were blown down including one on Highway 61.

Thunderstorm Wind, Newton

When
June 10, 3:11 PM CST
Where
Newton County, 3.46 mi N of Lawrence
Measured
55 kt (63 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
32.370, -89.229

A tree was blown down into the road along Newton-Conehatta Road.

Thunderstorm Wind, Newton

When
June 10, 3:21 PM CST to 3:27 PM CST
Where
Newton County, 0.16 mi NNE of Prospect
Measured
55 kt (63 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
32.552, -89.269

A few trees were blown down near MS Highway 492 and its intersection with Conehatta-Prospect Road and Kitchner Road.

Thunderstorm Wind, Madison

When
June 10, 4:02 PM CST to 4:25 PM CST
Where
Madison County, 2.35 mi SSW of Ridgeland to 2.45 mi E of Gluckstadt
Measured
75 kt (86 mph) estimated gust
Property damage
$500,000
Reported by
NWS Storm Survey
Coordinates
32.401, -90.151

A severe thunderstorm interacted with cold outflows from preceding thunderstorms and produced widespread wind damage in a swath beginning near the Hinds County line and Interstate 55 northeast toward the Deerfield Golf Club at Old Canton Road and Yandell Road. A tree was blown down onto and blocked County Line Road, and some trees were blown down in the parking lot of the Renaissance at Colony Park near the beginning of the swath. Intermittent damage to trees was noted apart from the swath, but a more significant corridor of damage across southern and central Madison County was consistent with downburst winds estimated winds at 75 to 85 mph. The main part of the downburst event appears to have originated in the vicinity of Bruce Campbell Field in Madison where minor damage was observed to awnings and gutters at a church on Ridgecrest Drive. Tree falls and overall impacts were maximized just north of the airfield in the vicinity of Strawberry Patch Park and adjacent areas near Hoy and St. Augustine Roads. Numerous trees were downed generally from south to north, and some minor damage to sheet metal awnings, carports, and shingles occurred. In this vicinity, several homes, outbuildings, and power poles and lines sustained damage from falling trees. It is this area where winds were estimated to be the strongest - around 75 mph. To the south and east, tree falls were generally west to east with relatively minor structural impact and decreasing tree fall density. Only downed large branches were noted along the Natchez Trace two miles southwest of the Highway 43 intersection. To the north, tree falls remained generally south to north with similar reductions in frequency and severity of vegetative damage with northward extent. Most notably, areas north of the Quail Hollow and Clarkdale Road vicinity saw increasingly isolated instances of damage. Areas where fencing was oriented perpendicular to the gusty southerly winds were damaged as far north as eastern portions of Gluckstadt. The length of this damage swath was around ten miles long and four miles wide.

Thunderstorm Wind, Hinds

When
June 10, 4:02 PM CST
Where
Hinds County, 1.87 mi NNE of Jackson
Measured
60 kt (69 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
32.353, -90.153

A road sign down along Interstate 55 South and Lakeland Drive was blown down, and a large tree was blown down onto a home near Canton Mart Road.

Thunderstorm Wind, Lamar

When
June 10, 4:15 PM CST
Where
Lamar County, 4.96 mi SW of Tatums Camps
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
31.177, -89.617

Several trees and power lines were blown down near Caney Church Road and Prospres Ridge Road.

Thunderstorm Wind, Lamar

When
June 10, 4:25 PM CST
Where
Lamar County, 3.95 mi SE of Epley
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
31.341, -89.471

Telephone lines were loosened from their pole and hanging across the street near Ralph Rawls Road.

Thunderstorm Wind, Jasper

When
June 10, 4:42 PM CST
Where
Jasper County, 5.01 mi ENE of Moss
Measured
45 kt (52 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
31.840, -89.118

A large tree was blown down, and minor damage occurred to a house in the 300 block of County Road 812.

Thunderstorm Wind, Jones

When
June 10, 4:55 PM CST
Where
Jones County, 3.88 mi SSE of Sandersville
Measured
55 kt (63 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
31.730, -89.000

A few trees were blown down in northeast Jones County including a large oak which blocked Reid Road near the Bethlehem Baptist Church and a tree which was blown onto Pleasant Grove Road.

Thunderstorm Wind, Jasper

When
June 10, 5:03 PM CST
Where
Jasper County, 4.16 mi NW of Heidelberg
Measured
60 kt (69 mph) estimated gust
Property damage
$30,000
Reported by
Fire Department/Rescue
Coordinates
31.917, -89.056

Several trees were blown down near the intersection of County Road 52830 and MS Highway 528, and a home in the 3500 block of Hwy 528 was damaged from falling trees. Some power lines were also blown down in this area.

Thunderstorm Wind, Jones

When
June 10, 5:05 PM CST
Where
Jones County, 2.45 mi WSW of Gitano
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
31.760, -89.370

A tree was blown down across and blocked Summerland Road.

Thunderstorm Wind, Franklin

When
June 10, 5:26 PM CST
Where
Franklin County, 0.37 mi N of Quentin
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
31.505, -90.770

A tree was blown down along US Highway 84 between Eddiceton and Quinton.

Thunderstorm Wind, Smith

When
June 10, 5:30 PM CST
Where
Smith County, 1.89 mi WSW of Lorena
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
32.170, -89.550

Tin was blown off a trailer and chicken house, and multiple trees were blown down in the area near County Road 502.

Thunderstorm Wind, Newton

When
June 10, 5:42 PM CST
Where
Newton County, 0.84 mi ESE of Stratton
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
32.497, -89.116

A tree was blown down into the road near the intersection of MS Highway 15 and Stratton Road.

Thunderstorm Wind, Lincoln

When
June 10, 5:50 PM CST
Where
Lincoln County, 1 mi W of Brookhaven
Measured
47 kt (54 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
31.580, -90.467

A few trees were blown down near US Highway 51 and Interstate 55.

Lightning, Lamar

When
June 11, 5:45 PM CST
Where
Lamar County, 0.91 mi SE of Purvis
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
31.140, -89.410

Lightning caused a structural fire near Purvis.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2023Every state in 2023This day in weather historyWarnings in Mississippi, June 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1143997, 1144000, 1144091, 1144092, 1144093, 1144094, 1144095, 1144096, 1144021, 1144105, 1144492, 1144494, 1144912, 1144904, 1144911, 1144906, 1144915, 1144914, 1144917, 1144920, 1144918.